MAUDE Adverse Event Report: SKELETAL DYNAMICS ALIGN; RADIAL HEAD SYSTEM

SKELETAL DYNAMICS ALIGN; RADIAL HEAD SYSTEM
Model Number ALIGN Radial Stem, 10mm x 0mm
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant part is not expected to be returned and therefore no physical investigation could be performed.Based on the limited information available, no conclusion could be drawn at the time of filing this report.
 
Event or Problem Description
Broken stem.

Brand Name
ALIGN
Common Device Name
RADIAL HEAD SYSTEM
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
suite 400
miami FL 33156
MDR Report Key12522609
Report Number3006742481-2019-00005
Device Sequence Number14473137
Product Code KWI
UDI-Device Identifier00841506100210
UDI-Public00841506100210
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALIGN Radial Stem, 10mm x 0mm
Device Catalogue NumberALN-RST-1000
Device Lot NumberAN0913063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;